# SDR AALA20100719DFW01

- Difficulty date: July 18, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 46,831 hours, 5,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32C ESCAPE PATH LIGHTING HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 32C ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
